# SDR MALA060502

- Difficulty date: August 5, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 22,827 hours, 24,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2116
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 7LN, 9LN, 10LN, 11LN, 42LN, 43LN, 44LN INOP.  FOUND POWER SUPPLY 20LN P/N 3301-51, S/N 2116 AT FAULT.  REPLACED WITH SERVICEABLE UNIT.
